CSpace
无界区域涡流问题计算磁场的非重叠区域分解算法
康彤1; 吴正朋1; 余德浩2
2004
Source Publication北京广播学院学报自然科学版
ISSN1007-8819
Volume011Issue:004Pages:12
Abstract本文对于无界区域的涡流问题,给出了两种新型实现模拟磁场方程组的算法。这些算法采用了有限元A-φ法和基于自然边界归化的非重叠型区域分解算法。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39890
Collection中国科学院数学与系统科学研究院
Affiliation1.中国传媒大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
康彤,吴正朋,余德浩. 无界区域涡流问题计算磁场的非重叠区域分解算法[J]. 北京广播学院学报自然科学版,2004,011(004):12.
APA 康彤,吴正朋,&余德浩.(2004).无界区域涡流问题计算磁场的非重叠区域分解算法.北京广播学院学报自然科学版,011(004),12.
MLA 康彤,et al."无界区域涡流问题计算磁场的非重叠区域分解算法".北京广播学院学报自然科学版 011.004(2004):12.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[康彤]'s Articles
[吴正朋]'s Articles
[余德浩]'s Articles
Baidu academic
Similar articles in Baidu academic
[康彤]'s Articles
[吴正朋]'s Articles
[余德浩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[康彤]'s Articles
[吴正朋]'s Articles
[余德浩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.